UM

Browse/Search Results:  1-10 of 26 Help

Filters        
Selected(0)Clear Items/Page:    Sort:
Gaussian unitary ensembles with two jump discontinuities, PDEs, and the coupled Painlevé II and IV systems Journal article
Studies in Applied Mathematics, 2021,Volume: 146,Issue: 1,Page: 118-138
Authors:  Lyu,Shulin;  Chen,Yang
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2021/03/09
Gaussian unitary ensembles  Hankel determinant  orthogonal polynomials  Painlevé equations  
Painlevé V and the Hankel determinant for a singularly perturbed Jacobi weight Journal article
Nuclear Physics B, 2020,Volume: 961
Authors:  Min,Chao;  Chen,Yang
Favorite |  | TC[WOS]:0 TC[Scopus]:2 | Submit date:2021/03/09
On semiclassical orthogonal polynomials associated with a Freud-type weixght Journal article
Mathematical Methods in the Applied Sciences, 2020,Volume: 43,Issue: 8,Page: 5295-5313
Authors:  Wang,Dan;  Zhu,Mengkun;  Chen,Yang
Favorite |  | TC[WOS]:2 TC[Scopus]:1 | Submit date:2021/03/09
asymptotics  bounds  Freud-type weight  orthogonal polynomials  semiclassical  
Painlevé V, Painlevé XXXIV and the degenerate Laguerre unitary ensemble Journal article
Random Matrices: Theory and Application, 2020,Volume: 9,Issue: 2
Authors:  Min,Chao;  Chen,Yang
Favorite |  | TC[WOS]:3 TC[Scopus]:3 | Submit date:2021/03/09
asymptotics  degenerate Laguerre unitary ensemble  Hankel determinant  ladder operators  orthogonal polynomials  Painlevé equations  
Orthogonal polynomials with a semi-classical weight and their recurrence coefficients Journal article
IEEE Access, 2020,Volume: 8,Page: 83916-83925
Authors:  Wang,Dan;  Zhu,Mengkun;  Chen,Yang
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2021/03/09
Asymptotics  hankel determinant  orthogonal polynomials  semi-classical  
Linear statistics of random matrix ensembles at the spectrum edge associated with the Airy kernel Journal article
Nuclear Physics B, 2020,Volume: 950
Authors:  Min,Chao;  Chen,Yang
Favorite |  | TC[WOS]:4 TC[Scopus]:2 | Submit date:2021/03/09
A degenerate Gaussian weight connected with Painlevé equations and Heun equations Journal article
Random Matrices: Theory and Application, 2020
Authors:  Han,Pengju;  Chen,Yang
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2021/03/09
asymptotic behavior  Heun equation  ladder-operators approach  Orthogonal polynomials  Painlevé equation  
Nonlinear difference equations for a modified laguerre weight: Laguerre-freud equations and asymptotics Journal article
Jaen Journal on Approximation, 2019,Volume: 11,Issue: 1-2,Page: 47-65
Authors:  Chen,Yang;  Filipuk,Galina;  das Neves Rebocho,Maria
Favorite |  | TC[WOS]:0 TC[Scopus]:2 | Submit date:2021/03/09
Asymptotic expansions  Backlund transformations  Difference equations  Orthogonal polynomials  Painleveequations  
Orthogonal polynomials, asymptotics, and Heun equations Journal article
Journal of Mathematical Physics, 2019,Volume: 60,Issue: 11
Authors:  Chen,Yang;  Filipuk,Galina;  Zhan,Longjun
Favorite |  | TC[WOS]:2 TC[Scopus]:2 | Submit date:2021/03/09
Orthogonal Polynomials, Asymptotics and Heun Equations Journal article
arXiv, 2019
Authors:  Yang Chen;  Galina Filipuk;  Longjun Zhan
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2019/07/22